# SDR DL76G011116

- Difficulty date: July 5, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 5,623 hours, 929 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 2780537104
- Part serial: 3676FP
- Condition: Failed
- Location: Rt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

T/O DISCONTINUED.  RT WING ANTI-ICE VALVE ILLUMINATED, APPROX 100 KNOTS.  REMOVED AND REPLACED WING TAI VALVE.  OPS CKS OK.  PERFORMED ENG RUN VALVE LIGHT REMAINED OFF.  CK OK PER M/M.
